# SDR DLM88100957

- Difficulty date: April 19, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 51,449 hours, 38,055 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY FLOOR LIGHT AT SEAT 11D WAS FOUND TO BE DAMAGED.  MAINTENANCE RELAMPED THE LIGHT, WHICH WAS NO HELP.  MAINTENANCE THEN RESET THE CONNECTOR, AND THE LIGHT CHECKED OK.  THE AIRCRAFT WAS RETURNED TO SERVICE.
